Items where Author is "Hug, Daniel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Böröczky, Károly, (ifj.), Fodor, Ferenc, Hug, Daniel: Strengthened volume inequalities for L_p zonoids of even isotropic measures.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371 (1). pp. 505-548. ISSN 0002-9947 (2019)

Fodor, Ferenc, Hug, Daniel, Ziebarth, Ines: The volume of random polytopes circumscribed around a convex body.
MATHEMATIKA, 62 (1). pp. 283-306. ISSN 0025-5793 (2016)

This list was generated on 2021. január 27. 21:59:31 CET.